# SDR P2EA99029

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Malfunctioned
- Location: Row 18-19
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 404 - ATL - DURING LANDING, SEVERAL PASSENGERS NOTED SPARKS EMITTING FROM PASSENGER SERVICE UNIT AT ROW 18-19 DEF (RT).
